RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rainchik, Varvara Sergeevna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:48
Abstract pages:287
Full texts:81
References:42
E-mail:

http://www.mathnet.ru/eng/person62286
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. V. S. Rainchik, “Representation of Certain Logarithmic Functions as Polynomials with a Small Number of Nonzero Coefficients”, Mat. Zametki, 92:1 (2012),  68–73  mathnet  mathscinet  zmath  elib; Math. Notes, 92:1 (2012), 64–69  isi  elib  scopus
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020